# SDR 2001UALA00017

- Difficulty date: January 8, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 17,301 hours, 2,649 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8519
- Condition: Cracked
- Location: Fuselage
- Part time: 17,301 hours, 2,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 246 FLOORBEAM MID CHORD WAS CRACKED AT LBL 38.  THE CRACK IS IN THE CENTER FLANGE.  *S/D*  CRACKED MID CHORD REPAIRED PER SRM 53-10-51, REPAIR 2, FIG 203.
